# SDR UIEA2025022500160

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CUT OUT UPPER DOOR, BETWEEN STA 1263 AND STA 1285, BEHIND OF CARGO DOOR CONTROL PANEL, FRAME WITH CORROSION, L=1", W =0.560".( AFT CARGO COMPARTMENT, CUT OUT UPPER DOOR, BETWEEN STA 1263 AND STA 1285, BEHIND OF CARGO DOOR CONTROL PANEL, FRAME CORROSION LEVEL 1, WAS EVALUATED, INSPECTED AND REWORKED, FOUND INTO ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1 FIGURE 101 DETAIL II REV. 127 15DEC24. NO FURTHER DEFECTS NOTED. )
